# SDR DHL2004806565

- Difficulty date: January 28, 2004
- Submitted: February 13, 2004
- Operation: Air carrier
- Aircraft: N806DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46002
- Aircraft time: 84,257 hours, 26,080 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Support Fitting
- Condition: Cracked
- Location: Seat Track
- Part time: 84,257 hours, 26,080 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ITEM REF. NR. 0593: FWD CARGO COMPT. SEAT TRACK SUPPORT FITTING CRACKED 1.000 STA 120.000, BL0. CORR.: REMOVED CRACKED SEAT TRACK SUPPORT FITTING IAW SRM 51-1-20D PG.21. CLEANED, TREATED AND PRIMED AREA IAW SRM 51-1-8B. INSTALLED NEW FITTING IAW SRM 51-1-20D PG.9
